Reliability for Pareto models
No abstract is available for this item.
Volume (Year): LXI (2003)
Issue (Month): 2 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Singh, S K & Maddala, G S, 1976. "A Function for Size Distribution of Incomes," Econometrica, Econometric Society, vol. 44(5), pages 963-970, September.
- McDonald, James B & Ransom, Michael R, 1979. "Functional Forms, Estimation Techniques and the Distribution of Income," Econometrica, Econometric Society, vol. 47(6), pages 1513-1525, November.
- Cronin, D C, 1979. "Function for Size Distribution of Incomes: A Further Comment," Econometrica, Econometric Society, vol. 47(3), pages 773-774, May.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:030202. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.